I have been on this for 3-4 YEARS!! I feel it does nothing for me! I have talked to my psych about this, and he will neither take me off nor raise the dose. I also have been through cymbalta, paxil, and now zoloft in the last year.I am praying the zoloft will help a little? I'm at a loss. Any thoughts would be greatly appreciated, thank you.
First of all welcome to the site... This a great place! I also take seroquel 300mg pm ( I am b-polar among other "conditions"), where I am from the extended release does not exist. I have tried many meds and combos and have seen many different psychs... Until I found the right one and also see a neurologist and with both have become friends. I am 41 male, and I believe ( from my experience) we both have very high tolerance levels to the meds... I have gone up to 900mg seroquerl , I also take dapakote, klonopin, topamax and lamictal. The problem... In my case was that I was on very high doses of the meds I am curently taking and they had a "bounce" effect on me, meaning instead of getting better I satarted experiencing some of the many s. Effects these drugs. Suggestion: there must be a reason why your psych does´nt want to increase the meds... How are you feeling with the doses he is giving you... Because if you are feeling ok, why raise them, I mean why put more chemicals in your bloodstream? Know if you do´nt feel well and you think you really need to upload your doses look for a second opinion. Good luck
Welcom to our, what I call, safe place. I believe serpques is a psychotropic so there may be some other properties in it your Dr. feels you need. Talk to him. If it is just a sleeping problem, there are several OTC that are effective and my doctor put me on a low dose of ambien. It is strictly for sleep.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2012 • 1 answer
Posted 1 Mar 2016 • 4 answers
Posted 6 Apr 2016 • 0 answers
Posted 13 Jul 2016 • 1 answer
Posted 16 Jul 2016 • 2 answers